# SDR SWIA201023687

- Difficulty date: February 6, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 23,967 hours, 31,962 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACTOR K0012 CONTACTS AND WIRES BURNED.  (FLT 6050)  REPLACED CONTACTOR AND WIRING.
